sexologist-icon
Irregular periods, weight
I am having irregular periods after my delivery, that is occurring 2 years, I am having thyroid problem taking thyronorm 100mg tablet
31 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 4 yrs exp Bangalore
Hi, hormonal imbalances will cause irregularities in the menstrual cycle. Kindly consult Gynecologist for further evaluation and treatment...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.